# SDR GTIA2021092436001

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A300*
- Aircraft serial: 6487
- Aircraft time: 23,845 hours, 10,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSITS BOTTLE REQUIRE SERVICE-SERVICED L2 AND R2 DOOR ASSITS BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00
